# SDR UPS04842849

- Difficulty date: July 20, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5894282501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STATION 1170 BACKUP FITTING FWD SIDE IS CORRODED FOR FWD LOWER T-BOLT FITTING AT LONG 33R.  REMOVED AND REPLACED FITTING IAW DWG 5894282 AND SRM 53-2-0 FIG 2D.
